MAUDE Adverse Event Report: LUMENDI LLC DILUMEN ENDOLUMENAL INVERVENTIONAL PLATFORM; ENDOSCOPE ACCESORY

LUMENDI LLC DILUMEN ENDOLUMENAL INVERVENTIONAL PLATFORM; ENDOSCOPE ACCESORY
Model Number 159-19758-01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A (b)(6) male with a history of severe sigmoid diverticulosis underwent colonoscopy with an olympus pediatric colonoscope and the dilumen device on (b)(6) 2018.During navigation, resistance to intubation was encountered on the left side of the colon due to tortuous anatomy.During continued advancement, the scope bowed downstream of the scope tip at the level of the sigmoid, causing a perforation in the sigmoid.The device and scope were removed.An endolumenal suturing device was then used to close the defect and the patient was admitted.Patient experienced some abdominal pain on (b)(6) and ct scan suggested possible peritonitis.An exploratory laparotomy was done on (b)(6) 2018.There was no peritonitis, but one stitch did not close the colon defect completely and the patient underwent a sigmoid colectomy.The patient was discharged to home on (b)(6) 2018.Examination of the dilumen device by the manufacturer revealed no deviation of device specifications and no evidence of device failure.

Brand Name
DILUMEN ENDOLUMENAL INVERVENTIONAL PLATFORM
Common Device Name
ENDOSCOPE ACCESORY
Manufacturer (Section D)
LUMENDI LLC
253 post road west
westport CT 06880
MDR Report Key7667244
Report Number3013505983-2018-00001
Device Sequence Number1980190
Product Code FDF
UDI-Device Identifier00865309000232
UDI-Public00865309000232
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K162428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2019
Device Model Number159-19758-01
Device Catalogue NumberD-1001
Device Lot Number75CH1610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR